# SDR UPS08M52325

- Difficulty date: May 16, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 63,436 hours, 12,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: WSP0785501
- Part serial: TAGR76480
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C MAIN CARGO RCB PANEL NR 6 HAS CORROSION DAMAGE ON TOP FACE.  LOCATED AND DRILLED REPLACEMENT PANEL AND INSTALLED ON EO MD11-5330-27218-B.
